Posted by Sheilac on September 18, 2012, at 6:22:34
In reply to Re: Flying high on Lamictal! » Sheilac, posted by SLS on September 18, 2012, at 0:25:38
Scott - yes, doc took me off lithium and Trileptal. I understand maybe lithium because I couldn't get higher than 300mg without side effects. But at least Trileptal seemed to help keep my feet on the ground. Trileptal made me depressed, but never hypo manic.
I like Lamictal as an antidepressant, but I miss feeling normal.
I'm wondering about adding back either Trileptal or lithium or both.
He took me off everything and reduced my Klonopin. So not only am I hyper, I am obsessive with a project, but the hypo mania gives me tons of creativity. Probably something all bipolars are familiar with.
I don't know if I should give 100mg a chance or make an appointment with doc to see about adding something? I just don't know what you can combine with Lamictal?
My doc doesn't understand why Lamictal makes me hyper. Kind of frustrating.